Georgia, 2014Damaging Wind in Georgia, August 20, 2014
August 20, 2014 · NWS CHS · 1 event in 1 county or zone
A surface trough of low pressure and mid-level shortwave aloft helped produced a few strong to severe thunderstorms in southeast Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface trough of low pressure and mid-level shortwave aloft helped produced a few strong to severe thunderstorms in southeast Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Aug 20, 6:27 PM EST, 37 minutes earlier.
Area forecast discussion, Aug 20, 6:27 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
727 PM EDT WED AUG 20 2014
.SYNOPSIS...
THE REGION WILL REMAIN BETWEEN ATLANTIC HIGH PRESSURE AND AN INLAND
TROUGH OF LOW PRESSURE THROUGH FRIDAY. A BACKDOOR COLD FRONT WILL
ADVANCE THROUGH THE AREA LATER THIS WEEKEND. HIGH PRESSURE WILL
BUILD FROM THE NORTH INTO THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WE HAVE ADJUSTED THE FORECAST THIS EVENING TO INCLUDE A HIGHER
PROBABILITY OF T-STORMS THAT WILL IMPACT INTERIOR SE GA AS IT
ARRIVES FROM THE WEST AND NW IN CONJUNCTION WITH A SHORT WAVE
ALOFT AND A SURFACE TROUGH. THROUGH EARLY EVENING...MLCAPES
2500-3500 J/KG AND DOWNDRAFT CAPES 1200-1500 J/KG SUGGEST THAT A
FEW OF THESE STORMS COULD PRODUCE BRIEF DAMAGING WINDS...AND WE
HAVE ADDED MENTION OF ISOLATED SEVERE STORMS TO THE HAZARDOUS
WEATHER OUTLOOK THROUGH 10 PM...MAINLY WEST OF US-301 IN SE GA.
OVERNIGHT...EXPECT TRANQUIL CONDITIONS UNDER MAINLY CLEAR SKIES.
LOW TEMPERATURES WILL AVERAGE IN THE MID 70S MOST LOCATIONS.
ISOLATED LOWER 70S ARE POSSIBLE WELL INLAND...WHILE TEMPS ON THE
BEACHES COULD REMAIN CLOSE TO 80F THROUGH DAYBREAK.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
LIKELY SOME OF THE HOTTEST TEMPERATURES AND HEAT INDICES SO FAR THIS
SUMMER WILL OCCUR DURING THIS PERIOD. A DEEP LAYER RIDGE WILL BUILD
TO THE WEST OVER THE GULF STATES...KEEPING NORTHWEST UPPER FLOW AND
WEST-SOUTHWEST LOW LEVEL FLOW.
THURSDAY...HAVE RAISED A HEAT ADVISORY FOR THE AFTERNOON...WHICH
MATCHES WELL WITH SURROUNDING OFFICES. EXPECT HEAT INDICES TO BE
106-110...WHICH IS MARGINAL HEAT ADVISORY CRITERIA. THINK THE BEST
CHANCE FOR HEAT INDICES OF 110+ WILL BE CLOSER TO THE COAST...ALONG
THE WESTERN EDGE OF THE SEA BREEZE BOUNDARY.
RELATIVELY LIGHT PRESSURE GRADIENT WITH STRONG AFTERNOON HEATING
WILL CREATE A TROUGH OF LOW PRESSURE INLAND AND A SEA BREEZE
CIRCULATION. THE CONVERGENCE BETWEEN THESE TWO FEATURES WILL RESULT
IN ISOLATED AFTERNOON/EARLY EVENING THUNDERSTORMS. DEEP LAYER
MOISTURE IS MARGINAL...WHICH IS WHY WE ARE KEEPING SLIGHT CHANCE
POPS. HOWEVER...GIVEN HIGH TEMPS IN THE MID TO UPPER 90S...CAPE
VALUES OF 2500-3000 J/KG...WHICH COULD RESULT IN SOME STRONG TO
SEVERE STORMS. ANY CONVECTION SHOULD DIE DOWN IN THE EVENING.
FRIDAY...VERY SIMILAR TO THURSDAY WITH ISOLATED AFTERNOON CONVECTION
BETWEEN THE INLAND TROUGH OF LOW PRESSURE AND SEA BREEZE.
AGAIN...EXPECT TEMPS IN THE MID TO UPPER 90S...AND COUPLED WITH
MODERATE SURFACE HUMIDITY...COULD RESULT IN MAX HEAT INDICES OF NEAR
ADVISORY LEVELS.
SATURDAY...A WEAK BACKDOOR COLD FRONT IS SHOWN BY ALL MODELS TO
APPROACH THE NORTHERN AREA BY LATER IN THE AFTERNOON/EARLY EVENING.
TIMING IS A BIT DIFFERENT BETWEEN THE MODELS...MAKING THE POP
FORECAST UNCERTAIN. FOR NOW...HAVE GONE LOW END CHANCE NORTHERN
AREAS OF SC...CLOSER TO THE FRONT...AND SLIGHT CHANCE ELSE WHERE.
HIGH TEMPS A TAD COOLER...BUT STILL IN THE MID TO UPPER
90S...ESPECIALLY SOUTH IN THE GA ZONES. THEREFORE...HEAT INDICES
STILL AT LEAST 105-107.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH MOST OF
THE LONG TERM PERIOD WITH THE OVERALL SYNOPTIC PATTERN. A BACKDOOR
COLD FRONT WILL DROP SOUTH OF THE REGION LATE IN THE WEEKEND...
RESULTING IN A MOIST NORTHEAST FLOW WHICH WILL PREVAIL INTO AT LEAST
EARLY NEXT WEEK AS HIGH PRESSURE BUILDS FROM THE NORTH. THIS WILL
BRING UNSETTLED CONDITIONS TO THE AREA...WITH A SOLID CHANCE OF
SHOWERS AND THUNDERSTORMS EXPECTED ON SUNDAY WITH PROBABILITIES THEN
GRADUALLY LOWERING FROM NORTH TO SOUTH EACH DAY THROUGH WEDNESDAY.
MUCH COOLER TEMPERATURES WILL ALSO OCCUR ONCE THE FRONT MOVES
THROUGH...WITH TEMPERATURES MODERATING CLOSER TO SEASONAL NORMALS.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR EXPECTED THROUGH THE VALID TAF PERIOD. SMALL CHANCE THAT ONGOING
THUNDERSTORM ACTIVITY WILL IMPACT KSAV BETWEEN 00Z-02Z. HAVE
INCLUDED VCTS TO ADDRESS THIS AND WILL AMEND IF NEEDED.
EXTENDED AVIATION OUTLOOK...MAINLY VFR WILL PREVAIL...WITH
ONLY ISOLATED AFTERNOON THUNDERSTORMS EXPECTED THROUGH FRIDAY WITH
BRIEF FLIGHT RESTRICTIONS POSSIBLE. SATURDAY THROUGH MONDAY BETTER
CHANCES FOR AFTERNOON CONVECTION.
&&
.MARINE...
TONIGHT...S/SW WINDS OVER SC WATERS AND W/SW WINDS OVER GA WATERS
WILL AVERAGE 15 KT OR LESS TONIGHT. AS THE LAND BREEZE DEVELOPS
LATE TONIGHT...WINDS SHOULD VEER TOWARD THE W AND SHOULD DIMINISH
TO 10 KT OR LESS. SEAS WILL RANGE FROM 1-2 FT WITHIN NEARSHORE
WATERS TO 2-4 FT BEYOND 20 NM THROUGH TONIGHT.
THURSDAY THROUGH SATURDAY...THE AREA WILL REMAIN BETWEEN A WEAK
ATLANTIC RIDGE SOUTHEAST OF THE AREA AND AN INLAND TROUGH OF LOW
PRESSURE. THIS WILL RESULT IN SOUTH-SOUTHWEST WINDS OF 15 KTS OR
LESS AND SEAS 3 FT OR LESS. BY SATURDAY...A WEAK BACKDOOR FRONT IS
EXPECTED TO APPROACH FROM THE NORTH LATE...THEN STALL SOUTH OF THE
AREA SUNDAY AND MONDAY. STRONGER NORTHEAST WINDS ARE POSSIBLE BEHIND
THE FRONT...BUT STILL EXPECTED TO REMAIN BELOW ADVISORY LEVELS AT 15 TO
20 KTS.
&&
.CLIMATE...
RECORD MAX TEMPS...
THU 8/21...
KCHS 100 SET IN 1983
KCXM 99 SET IN 1900
KSAV 101 SET IN 1902
FRI 8/22...
KCHS 100 SET IN 1983
KCXM 98 SET IN 1983
KSAV 100 SET IN 1983
LAST TIME 100 DEGREES OR HIGHER...
KCHS JUNE 21 2011
KCXM JUNE 20 2011
KSAV JULY 26 2012
&&
.EQUIPMENT...
THE CHARLESTON SC WSR-88D /KCLX/ REMAINS OUT OF SERVICE DUE TO A
SIGNIFICANT MECHANICAL FAILURE. REPAIR WORK CONTINUES AND THE
RADAR COULD BECOME OPERATIONAL BY LATE THIS WEEK OR EARLY NEXT
WEEK. UNTIL THE CHARLESTON SC RADAR RETURNS TO SERVICE...FOR
DOPPLER RADAR COVERAGE OF SOUTHEAST GEORGIA AND SOUTH COASTAL
SOUTH CAROLINA UTILIZE SURROUNDING RADARS INCLUDING KJAX...KJGX...
KVAX...KCAE AND KLTX.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY FROM NOON TO 7 PM EDT THURSDAY FOR GAZ087-088-
099>101-114>119-137>141.
SC...HEAT ADVISORY FROM NOON TO 7 PM EDT THURSDAY FOR SCZ040-
042>045-047>052.
MARINE...NONE.
&&
NEAR TERM...
SHORT TERM...RFM
LONG TERM...JAQ
AVIATION...
MARINE...
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Aug 20, 4:54 PM EST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
554 PM EDT WED AUG 20 2014
GAZ087-088-099-100-114-115-212200-
JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-
554 PM EDT WED AUG 20 2014
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS EVENING MAY
BECOME MARGINALLY SEVERE WITH DAMAGING WIND GUSTS AND FREQUENT
LIGHTNING. THE RISK WILL END BY 10 PM.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
EXCESSIVE HEAT...THE COMBINATION OF HIGH TEMPERATURES IN THE MID
TO UPPER 90S ALONG WITH MODERATE HUMIDITY WILL PRODUCE HEAT
INDICES OF 106 TO 110 DEGREES THURSDAY...FRIDAY AND POSSIBLY
SATURDAY. ADDITIONAL HEAT ADVISORIES MAY BE NEEDED FOR FRIDAY AND
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
GAZ101-116>119-137>141-SCZ040-042>045-047>052-212200-
EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-
LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
554 PM EDT WED AUG 20 2014
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
EXCESSIVE HEAT...THE COMBINATION OF HIGH TEMPERATURES IN THE MID
TO UPPER 90S ALONG WITH MODERATE HUMIDITY WILL PRODUCE HEAT
INDICES OF 106 TO 110 DEGREES THURSDAY...FRIDAY AND POSSIBLY
SATURDAY. ADDITIONAL HEAT ADVISORIES MAY BE NEEDED FOR FRIDAY AND
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
AMZ330-350-352-354-374-212200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
554 PM EDT WED AUG 20 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 20, 5:40 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT WED AUG 20 2014
GAZ087-088-099-100-114-115-202330-
BULLOCH-CANDLER-EVANS-JENKINS-SCREVEN-TATTNALL-
640 PM EDT WED AUG 20 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...SCREVEN...
JENKINS...EVANS...BULLOCH AND CANDLER COUNTIES THROUGH 730 PM EDT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM EMMALANE TO 7
MILES NORTHWEST OF ALINE...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...THRIFT...JENKINS COUNTY HOSPITAL...FOUR POINTS...FOUR
POINTS...CANOE POND...OLIFFTOWN...ALINE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3243 8219 3248 8218 3253 8215 3256 8208
3254 8203 3261 8201 3266 8209 3283 8215
3288 8213 3292 8208 3292 8198 3280 8156
3221 8171 3197 8214 3208 8221 3218 8219
3235 8225
TIME...MOT...LOC 2240Z 320DEG 12KT 3277 8200 3239 8225Special weather statement, Aug 20, 6:28 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
728 PM EDT WED AUG 20 2014
GAZ087-088-099-100-114-115-210000-
BULLOCH-CANDLER-EVANS-JENKINS-SCREVEN-TATTNALL-
728 PM EDT WED AUG 20 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...SCREVEN...
JENKINS...EVANS...BULLOCH AND CANDLER COUNTIES THROUGH 800 PM EDT...
AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SCARBORO TO 6
MILES NORTHWEST OF ALTAMAHA...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
PORTAL...PARKERS...ZEIGLER...WESTSIDE...MALLARDS POND...GORDONIA
ALTAMAHA STATE PARK...MIDDLEGROUND...HOPEULIKIT...GOLOID...HUNTERS
POINTE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3218 8219 3229 8223 3246 8215 3253 8214
3256 8208 3254 8203 3260 8201 3266 8209
3271 8210 3277 8209 3284 8186 3261 8148
3182 8203 3187 8212 3189 8211 3189 8213
3190 8214 3190 8219 3191 8223
TIME...MOT...LOC 2328Z 312DEG 16KT 3270 8183 3202 8224Special weather statement, Aug 20, 6:59 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
759 PM EDT WED AUG 20 2014
GAZ114>116-137-138-210045-
EVANS-INLAND BRYAN-INLAND LIBERTY-LONG-TATTNALL-
759 PM EDT WED AUG 20 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY...BRYAN AND LONG COUNTIES THROUGH 845 PM EDT...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM DAISY TO 6 MILES
WEST OF FIVE POINTS...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
DAISY...DANIELS...MENDES...TISON...LYNN...MIDWAY...MIDWAY...
GROVELAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3194 8222 3226 8190 3220 8180 3215 8178
3216 8174 3206 8157 3173 8191 3175 8191
3176 8194 3179 8195 3178 8198 3182 8202
3182 8204 3186 8212 3189 8211 3189 8213
3190 8214 3190 8219 3191 8223
TIME...MOT...LOC 0000Z 284DEG 17KT 3214 8185 3191 8211Thunderstorm Wind, Bulloch
- When
- August 20, 7:04 PM EST to 7:05 PM EST
- Where
- Bulloch County, 2.43 mi ESE of Statesboro Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.470, -81.690
The Bulloch County 911 Call Center reported a tree down at the intersection of Five Chop Road and Highway 24.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Missouri, August 20, 20141 death · 1 event
- Flash Flooding and Flooding in Ohio, August 20, 2014$1.1 million · 9 events
- Flooding and Hail in Tennessee, August 20, 2014$212,000 · 1 in hail · 35 events
- Flash Flood and Hail in Georgia, August 20 to 21, 2014$91,000 · 60 kt wind · 45 events
- Hail and Damaging Winds in Tennessee, August 20, 2014$206,000 · 1.75 in hail · 25 events
- Hail and Damaging Winds in Nebraska, August 20 to 21, 2014$175,000 · 1 in hail · 4 events
- Flash Flood and Flood in West Virginia, August 20, 2014$165,000 · 2 events
- Hail and Damaging Winds in South Carolina, August 20, 2014$100,000 · 1 in hail · 5 events
- Hail and Damaging Winds in North Carolina, August 20, 2014$60,000 · 1 in hail · 10 events
- Flash Flooding and Hail in Kentucky, August 20, 2014$22,000 · 1 in hail · 25 events
- Hail and Lightning Strike in Iowa, August 20, 2014$58,000 · 1.75 in hail · 4 events
- Flash Flood and Damaging Winds in Illinois, August 20 to 21, 2014$58,000 · 52 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 541150.